MAUDE Adverse Event Report: GENTHERM MEDICAL HEMOTHERM; HEATER/COOLER

GENTHERM MEDICAL HEMOTHERM; HEATER/COOLER
Model Number 400CE
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer stated that this hemotherm unit failed, the temperature would not go above 36°c.The unit was swapped out.No adverse event reported.(b)(4).
 
Event or Problem Description
The customer stated that the hemotherm unit failed, the temperature would not go above 36°c.The unit was swapped out.No adverse event reported.

Brand Name
HEMOTHERM
Common Device Name
HEATER/COOLER
Manufacturer (Section D)
GENTHERM MEDICAL
12011 mosteller road
cincinnati, oh
MDR Report Key10162989
Report Number1516825-2020-00007
Device Sequence Number2706537
Product Code DWC
UDI-Device Identifier10613031860221
UDI-Public(01)10613031860221
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K122813
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Biomedical Engineer
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 06/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number400CE
Device Catalogue Number96022
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/28/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2020
Initial Report FDA Received Date06/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1